MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820270
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Material Separation (1562); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The patient underwent percutaneous coronary intervention (pci).A 2.75 x 20mm synergy xd drug-eluting stent was advanced for treatment but failed to cross the lesion.It was noted that the stent balloon did not expand, and the stent came off the balloon inside the guide catheter.No patient complications were reported.
 
Additional Manufacturer Narrative
E1: initial reporter phone number: (b)(6).H6: device codes - corrected from a051201 device dislodged or dislocated to a0401 break.H6: device codes- removed a0413 material separation and a1406 inflation problem.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient underwent percutaneous coronary intervention (pci).A 2.75 x 20mm synergy xd was advanced but failed to cross lesion.However, the balloon did not expand; the stent came off the balloon and was dislodged in the guider.No patient complications were reported.It was further reported that the stent came off the delivery system inside the guide catheter prior to deployment.The balloon and stent broke off from the distal shaft and were detached from the delivery system.The device was removed as a whole unit and the procedure was completed with a different device.
 
Additional Manufacturer Narrative
B5: describe event or problem updated.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient underwent percutaneous coronary intervention (pci).A 2.75 x 20mm synergy xd was advanced but failed to cross lesion.However, the balloon did not expand; the stent came off the balloon and was dislodged in the guider.No patient complications were reported.It was further reported that the balloon and stent came off the delivery system inside the guide catheter.The device was removed with the guide catheter as a whole unit and the procedure was completed with a different device.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16756088
Report Number2124215-2023-16742
Device Sequence Number3264958
Product Code NIQ
UDI-Device Identifier08714729980896
UDI-Public08714729980896
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2024
Device Model NumberH7493941820270
Device Lot Number0030258815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer04/17/2023
05/05/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date04/21/2023
05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown